MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113602
Medical Device Problem Codes Thermal Decomposition of Device (1071); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a work order invoice for a simply go mini portable oxygen concentrator due to pca-technical fault and very low oxygen, the compressor had black residue in the tubing, the sieves were compacted, the air side was blackened and chirping, and the oxygen side was cracked.The faulty parts were replaced.There was no report of serious patient harm or injury.There was no report of medical intervention.At this time, no further investigation can be performed.If any additional information is received, a follow- up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously received a work order invoice for a simplygo mini portable oxygen concentrator due to pca-technical fault and very low oxygen, the compressor had black residue in the tubing, the sieves were compacted, the air side was blackened and chirping, and the oxygen side was cracked.The faulty parts were replaced.There was no report of serious patient harm or injury.There was no report of medical intervention.After further review by the manufacturer, it was determined there was no evidence of a thermal event.There was no patient harm or injury associated with this notification and no increased risk to the intended user.This device meets ul and iec requirements for flammability.Review of the risk file indicates the potential for a serious adverse event occurring as a result of the findings at service are unlikely.The complaint is considered not reportable.Mdr 2518422-2024-102126 was reported in error.The manufacturer has updated the device problem code in this report.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20461751
Report Number2518422-2024-102126
Device Sequence Number8811288
Product Code CAW
UDI-Device Identifier00606959032408
UDI-Public(01)00606959032408
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113602
Device Catalogue Number1113602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown